How much did you used to drink
and are you completely done drinking alcohol, you haven't just tapered off
Are you having any changes in the color of your skin?
or the whites of your eyes?
eyes always been white, I lost about 2 pints of blood and was I hospital for two days, they say it ewas down to my job pub landlord for 35 years drinking 10 pints a day, now my doctor and the doctor as done tests and we all agree that Friday and Saturday I go out and drink 4 pints a night at 3.6%, sunday till Friday I leave it alone and I have, but I just can not sleep.
And it has been going on like that for 4 weeks?
Do you feel these symptoms on the nights when you are agreed upon to drink? (Friday and Saturday)
yes its my back and arms, now I have stopped my legs are the same.
But does it happen worse on sundays through thursdays?
no Sundays and Mondays I feel great. then until Friday I do slow down a great deal to be honest I feel like poo slow tired, until Friday,
And it has been an entire 4 weeks since you made these changes? Have you followed the recommendation from your doctor truthfully?
I am surprised they didn't taper you off of the alcohol on a daily basis rather tahan allowing only 2 nights a week.
I'd have gone down a week at 3/4 your normal consumption and then another week at 1/2 (5 pints)
and then go to 5 pints every other day
yes my doc and a liver specialist from Leicester gen
so by 3 weeks you'd be at 1/4 the normal amt
Have you had any imaging tests of your liver?
im waiting for a think u call it a fiber some thing test on my liver
I think you need to be tapered off with a benzodiazapine (the pill with equivalent effect on the brain as alcohol)
You may be having these itching and problems sleeping as a manifestation of anxiety from alcohol withdrawal
Itching can also be a sign of liver disease as bilirubin (normal processed by the liver) builds up in your skin
You can't go from drinking 10 pints per day 7 days a week to only 2 days per week. Those 5 days without could actually have given you a seizure from withdrawal. Alcohol is one of the very few drugs that can kill you by stopping that fast.
you need to call up your physician or go to the er regarding a small dose of a benzodiazepine to help with your symptoms which can be tapered off over time just as your alcohol intake is being tapered off.
I honestly feel that I need to stop, 56 and abused my body that long I lucky to be here, 2 days a week ok they have slowed me down, I want no days a week and am going to do it, I was very fit long time ago, speed skater water skier. Hockey. foot baller. now its my time would you suggest me stopping all the time or keep to what I have been told.
Keep what you've been told - but find out if they'll prescribe you a benzodiazepine for the days you aren't drinking
low dose even will help your withdrawal symptoms
and continue to taper off of the beer on the days you are drinking.
the medication will be slowly decreased as well. You should have not gone 5 days without drinking without a medication to help
thanks for your advice, I will be in touch if I have any more problems,
Glad to help